Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The volume conjecture for augmented knotted trivalent graphs

Roland van der Veen

Algebraic & Geometric Topology 9 (2009) 691–722
Abstract

We propose to generalize the volume conjecture to knotted trivalent graphs and we prove the conjecture for all augmented knotted trivalent graphs. As a corollary we find that for any link L there is an arithmetic link containing L for which the volume conjecture holds.

Keywords
volume conjecture, Jones polynomial, Kashaev invariant, knotted trivalent graph, augmented, knot complement, hyperbolic volume, graph complement, graph invariant, octahedra, hyperbolic, 6j symbol, skein theory
Mathematical Subject Classification 2000
Primary: 57M25, 57M27
References
Publication
Received: 5 February 2009
Revised: 4 March 2009
Accepted: 11 March 2009
Published: 9 April 2009
Authors
Roland van der Veen
KdV Institute for Mathematics
University of Amsterdam
Plantage Muidergracht 24
1018 TV Amsterdam
The Netherlands
http://www.science.uva.nl/~riveen